# SDR AALA202510143945

- Difficulty date: October 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 78,217 hours, 36,626 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: De-Oiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL OF FUMES ON FINAL APPROACH. MAINTENANCE SUSPECTS APU,   MAINTENANCE ACCOMPLISHED. APU COOLING FAN REPLACED IAW AMM49-52-51, APU VENT TUBE REPLACED IAW AMM 49-26-51, #2 ENGINE DE-OILER SEAL REPLACED IAW AMM 72-60-31, A.
